Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 23, Pages 3827-3833
http://dx.doi.org/10.1155/IJMMS.2005.3827

Rate of convergence of beta operators of second kind for functions with derivatives of bounded variation

1School of Applied Science, Netaji Subhas Institute of Technology, Azad Hind Fauj Marg, Sector-3, Dwarka, New Delhi 110 045, India
2Fachbereich MND, Fachhochschule Giessen-Friedberg, University of Applied Sciences, Wilhelm-Leuschner-Straβe 13, Friedberg 61169, Germany
3Department of Mathematics, Technical University of Cluj-Napoca, Cluj-Napoca 400020, Romania

Received 23 May 2005; Revised 12 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [11 citations]

The following is the list of published articles that have cited the current article.

  • Nurhayat Ispir, “Rate of convergence of generalized rational type Baskakov operators,” Mathematical and Computer Modelling, vol. 46, no. 5-6, pp. 625–631, 2007. View at Publisher · View at Google Scholar
  • Harun Karsli, “Rate of convergence of new Gamma type operators for functions with derivatives of bounded variation,” Mathematical and Computer Modelling, vol. 45, no. 5-6, pp. 617–624, 2007. View at Publisher · View at Google Scholar
  • Vijay Gupta, and Harun Karsli, “Rate of convergence for the bézier variant of the MKZD operators,” Georgian Mathematical Journal, vol. 14, no. 4, pp. 651–659, 2007. View at Publisher · View at Google Scholar
  • M.K. Gupta, Man Singh Beniwal, and Prachi Goel, “Rate of convergence for Szasz–Mirakyan–Durrmeyer operators with derivatives of bounded variation,” Applied Mathematics and Computation, vol. 199, no. 2, pp. 828–832, 2008. View at Publisher · View at Google Scholar
  • Nurhayat İspir, Ali Aral, and Ogün Doğru, “On Kantorovich Process of a Sequence of the Generalized Linear Positive Operators,” Numerical Functional Analysis and Optimization, vol. 29, no. 5-6, pp. 574–589, 2008. View at Publisher · View at Google Scholar
  • Lingju Chen, and Xiao-Ming Zeng, “Rate of Convergence of a New Type Kantorovich Variant of Bleimann-Butzer-Hahn Operators,” Journal of Inequalities and Applications, vol. 2009, no. 1, pp. 852897, 2009. View at Publisher · View at Google Scholar
  • Xiao-Ming Zeng, and Fuhua Cheng, “First order absolute moment of Meyer-König and Zeller operators and their approximation for some absolutely continuous functions,” Mathematica Slovaca, vol. 61, no. 4, pp. 635–644, 2011. View at Publisher · View at Google Scholar
  • X.-M. Zeng, “Approximation of absolutely continuous functions by stancu beta operators,” Ukrainian Mathematical Journal, vol. 63, no. 11, pp. 1787–1794, 2012. View at Publisher · View at Google Scholar
  • Ali Aral, and Vijay Gupta, “On the analogue of Stancu-Beta operators,” Applied Mathematics Letters, vol. 25, no. 1, pp. 67–71, 2012. View at Publisher · View at Google Scholar
  • Harun Karsli, Ismail U. Tiryaki, and H. Erhan Altin, “On convergence of certain nonlinear bernstein operators,” Filomat, vol. 30, no. 1, pp. 141–155, 2016. View at Publisher · View at Google Scholar
  • Purshottam N. Agrawal, Serkan Araci, Martin Bohner, and Kumari Lipi, “Approximation degree of Durrmeyer–Bézier type operators,” Journal of Inequalities and Applications, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar